Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lumps on scrotum skin, pimples filled with pus. Causes for symptoms?

hi i have smooth painless lumps on my scrotum skin ive had them for years now ive asked my doc what he thinks they are but he tells me not to worry unless they start hurting or increase in size. they are filled with a hard pus like substance and some just look like pimples but they never go away. ive had them since before i was sexuly active and have had the same girlfriend for 7 years and she does not have them please help me
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
no worry
these are common
due to their position and swaet the skin turns like this
if you want you can
keep it airy by putting loose clothes
keep it dry no moist air or oils
apply histocalamine locally
and mycoderm powder in betwwen
you can do it regularly to get it cleasred after 3 months

Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor